# SDR CALA2014091501236

- Difficulty date: September 12, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N38403
- Make and model: Boeing 737924
- Aircraft serial: 30120
- Aircraft time: 40,714 hours, 16,630 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1124
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK CRACK FOUND BETWEEN STRINGER 8R & 9R, FRAME STATION 500C AT THE ACFT OUTLET EXTRUSION SUPPORT BRACKET INBD ATTACHMENT RIVET.  REPAIRED IAW EA 5310-04716 REV G OP 03 FIG 3.  NO REPETITIVE INSPECTIONS REQUIRED.
